The Exact Analytical Solution for Large Circular Loops Radiating Around a Dielectric Coated Conducting Sphere

PARTAL H. P., Mautz J. R., Arvas E.

IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION, vol.57, no.2, pp.436-443, 2009 (SCI-Expanded) identifier identifier


In this paper, the electromagnetic field of electrically large circular loop antennas, with different radii and different nonuniform current values, around a dielectric coated conducting sphere is considered. One or more loop antennas are located on the outer surface of a spherical dielectric shell covering a conducting sphere. Eigenfunction series solutions for the field are assumed in two regions. The current distribution on the wire loop, driven by a voltage source, is determined by Fourier series expansion and all necessary harmonics are taken into account. Exact analytical field expressions in closed forms are derived and field patterns are plotted. The antenna model and formulation presented in this paper offer exact analytical solutions to several loop antenna problems.